Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blood in urine of child, pain, discharge of substance. What is it?

My son 3 and half year was urinating first in the morning.I saw 2 drop of red colour like blood mixed drop coming at the end of the urination .Next urination he complained about a light pain.And also I saw a substance skipped out from his pipe.and again two drop of red colour.afterwards no sign of colour but a normal urination.kindly reply
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Its better that you have his urine checked - microcopy and culture.

Microscopy will give clues about the presence of infection and culture will confirm it. Based on the culture reports your doctor will prescribe antibiotics.

Certain infections can present with blood in urine. Other cause may be stones- which is not common in this age group.

Give him plenty of water, juices till then. Cranberry juice will be of much help to him.
Hope my answer helps you.
Wish your son good health.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor